Top 10 Claritin Allergy 24 Hour Generic – Allergy Medicine

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

Allergy Medicine for 24 Hour Allergy Relief, 365 Count, Antihistamine, GoodSense Allergy Relief Loratadine Tablets 10 mg

#ad
Good Sense #ad - Antihistamine: this histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, itching of the nose or throat and itchy, runny nose, watery eyes.

Original prescription strength: Get strong symptom relief without the sleepiness, when taken as directed; this trusted allergy medicine comes in full prescription strength. Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. 26 hour allergy relief: one dose of GoodSense Loratadine Tablets 10 mg works for a full 24 hours to relieve your tough allergy symptoms. Active ingredient: the active ingredient is Loratadine 10 mg, an antihistamine; compare to the active ingredient in Claritin.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.16 Pounds
Width1.78 Inches
Part Number111

2. Amazon Basic Care

#ad

Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg, 300 Count

#ad
Amazon Basic Care #ad - Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. Active ingredient: amazon basic care Allergy Relief contains loratadine 10 mg, an antihistamine Compare to Claritin Tablets Active Ingredient.

Indoor and outdoor allergy relief: amazon basic Care Allergy Relief Loratadine Tablets, 10 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. 24 hour allergy relief: amazon basic care allergy Relief Loratadine Tablets, 10 mg help relieve allergy symptoms: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Allergy medicine: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.12 Pounds
Width3.25 Inches
Part Numberbergw-301

3. Claritin

#ad

Non-Drowsy Prescription Strength Allergy Relief, Claritin 24 Hour Allergy Medicine, Loratadine Antihistamine Tablets, 70 Count

#ad
Claritin #ad - Claritin is an antihistamine so it hinders the cascade triggered by allergens. Provides relief of symptoms that can be triggered by over 200 different allergens from pets, pollen, dust and mold. Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief. Doctor recommended Non-Drowsy Oral Allergy Brand.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3.13 Inches
Length1.56 Inches
Weight0.01 Pounds
Width3.75 Inches
Part NumberSP-284
ModelSP-284

4. Perrigo

#ad

100 Tab, Allergy Relief , Loratadine 10mg Tab , 24 Hour Allergy Relief

#ad
Perrigo #ad - 24-hour Allergy Relief. Non-Drowsy. Provides relief from allergy. Transiently relieves runny nose, itchy Watery Eyes, Itchy Throat or Nose. Use as directed.
BrandPerrigo #ad
ManufacturerPerrigo #ad
Weight0.16 Pounds

5. HealthA2Z

#ad

Loratadine Tablet 10mg/Antihistamine,Non-Drowsy, 24-Hour Allergy Medicine, 300 Counts, HealthA2Z Allergy Relief

#ad
HealthA2Z #ad - Compare to Claritin Tablets Active Ingredient. Healtha2z allergy relief provides allergy relief from sneezing, itchy, dust mites, watery eyes, pet dander, runny nose, and itchy nose or throat caused by allergens like pollen, and mold. Children under 6 years and consumers with liver or kidney disease: Ask a doctor. Avoid daytime sleepiness. Non-drowsy antihistamine. 24-hour allergy relief. Adults and children 6 years and over: take 1 tablet daily, no more than 1 tablet in 24 hours.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part NumberFPA057

6. ValuMeds

#ad

Hay Fever, Itchy Eyes, Dry, ValuMeds 24-Hour Allergy Medicine 100-Count Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Allergies | Kids, Adults Compare to Allegra Tablets

#ad
ValuMeds #ad - Perfect for staying allergy-free every day. Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms.

Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Non-drowsy formula – A true non-drowsy formula for kids and adults. Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pet dander, pollen, and other common allergens. Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, itchy and watery eyes, runny nose, and itchy nose and throat.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS661-R

7. Rite Aid

#ad

120 Count | Non-Drowsy Allergy Pills | Non-Drowsy Allergy Medicine, Rite Aid 24 Hour Loratadine 10 mg Allergy Relief Tablets, 10mg

#ad
Rite Aid #ad - Loratadine 10 mg: the active ingredient in each allergy pill is Loratadine 10 mg. Perfect for alleviating allergy symptoms any time of the day, these original prescription-strength tablets are specially designed with a non-drowsy formula. Our mission is to improve the health and wellness of our communities with engaging experiences that provide our customers with the best products, services, and advice for their unique needs.

Rite aid vision & mission: our vision at rite aid is that customers will confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Purpose: antihistamine. Original prescription strength: quickly reduce the symptoms of indoor and outdoor allergies with Rite Aid Loratadine. Taking more non-drowsy allergy medicine than directed may cause drowsiness.

Children under 6 years of age: Ask a doctor. Control indoor & outdoor allergies: allergies don’t stand a chance against rite aid 24 hour Loratadine Allergy Relief Tablets. The long-lasting formula provides 24-hour allergy relief. Whether it’s pets indoors or blooming grass and trees outside, Rite Aid 24 Hour Loratadine non-drowsy allergy pills will keep your allergies in check so that you can enjoy your life for a full 24 hours with one tiny pill. Each bottle contains 120 tablets of powerful relief.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.07 Pounds
Part Number011822316453

8. Claritin

#ad

Loratadine Antihistamine Capsules, Non-Drowsy Allergy Medicine, 30 Count, Claritin Liqui-Gels 24 Hour Allergy Relief

#ad
Claritin #ad - Temporarily relieves runny nose, watery eyes, itchy, sneezing, and itchy nose or throat.24-hour allergy relief. Easy-to-swallow, liquid-filled capsule. Non-drowsy relief against pollen, mold, dust and pets.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3 Inches
Length1.5 Inches
Weight0.07 Pounds
Width3.88 Inches
Part NumberSP-285
ModelSP-285

9. Claritin

#ad

Non-Drowsy Prescription Strength Allergy Relief, Cool Mint, Bundle Pack 2 Items, 70 Count and Chewable Tablets, Claritin 24 Hour Allergy Medicine, 8 Count, Loratadine Antihistamine Tablets

#ad
Claritin #ad - Claritin is an antihistamine so it hinders the cascade triggered by allergens. Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief. Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold.

Claritin tablets & claritin chewables cool mint flavor provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, runny nose, including sneezing, itchy/watery eyes and itchy throat/nose. Use as directed for same Claritin Relief, now with Cool Mint flavor. Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose.

1 doctor recommended non-drowsy oral allergy brand. *. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin chewables cool mint flavor is the only allergy product with relief of your worst symptoms, plus an immediate cooling flavor sensation.
BrandClaritin #ad
ManufacturerAmazonUs/BAYR7 #ad
Height3.19 Inches
Length4.47 Inches
Weight0.1 Pounds
Width2.5 Inches

10. Claritin

#ad

Claritin Indoor/Outdoor 24 Hour Non Drowsy Allergy, 90 Count

#ad
Claritin #ad - Relief of sneezing, watery eyes, running nose, itchy, itchy throat or nose. Indoor and outdoor allergies. Claritin non drowsy.
BrandClaritin #ad
ManufacturerChiropractors Buying Group #ad
Height3.1 Inches
Length3.8 Inches
Width1.5 Inches
Part Numbercl-90
Modelcl-90